# SDR SWAA2020062994621

- Difficulty date: June 4, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 33,682 hours, 20,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG W/W VERTICAL STIFFENER CRACKED O/B OF EXHAUST DUCT BS 663.   REMOVED AND REPLACED DAMAGED STIFFENER IAW SRM 51-40-02.
